| Model Number |
FX3812MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
07/16/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3812mlc was removed on (b)(6) 2019 due to failure to osseointegrate 19 days after implantation.The patient has history of hypertension.The doctor noted local infection during explantation.The patient required bone augmentation for the operation.The patient has recovered without complications.